A contribution to the theory of double Compton effect on an electron
Doklady Akademii Nauk, Tome 148 (1963) no. 2, pp. 311-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_2_a19,
author = {N. F. Nelipa},
title = {A contribution to the theory of double {Compton} effect on an electron},
journal = {Doklady Akademii Nauk},
pages = {311--313},
year = {1963},
volume = {148},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_2_a19/}
}
N. F. Nelipa. A contribution to the theory of double Compton effect on an electron. Doklady Akademii Nauk, Tome 148 (1963) no. 2, pp. 311-313. http://geodesic.mathdoc.fr/item/DAN_1963_148_2_a19/